# SDR J7SA20161225001

- Difficulty date: December 25, 2016
- Submitted: January 24, 2017
- Operation: Air carrier
- Aircraft: N438FX
- Make and model: Lear 45LEAR
- Aircraft serial: 333
- Aircraft time: 7,276 hours, 5,416 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DIVERTED DUE TO RT ENGINE FIRE CAS TRIPLE CHIM DURING CLIMB.  PERFORMED VISUAL INSPECTION OF THE RT ENGINE FIRE LOOPS, NO DEFECTS NOTED. PERFORMED MULTIPLE SATISFACTORY OPS CHECKS. NO FURTHER DEFECTS NOTED.
